RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 59, Issue 6(360)  


Andrei Andreevich Bolibrukh in life and science (30 January 1950 – 11 November 2003)
D. V. Anosov, V. P. Leksin
3
Geometry and dynamics of Galois fields
V. I. Arnol'd
23
Birkhoff's reduction problem
B. Balser
41
On solutions with infinite energy and enstrophy of the Navier–Stokes system
Yu. Yu. Bakhtin, E. I. Dinaburg, Ya. G. Sinai
55
Three gems in the theory of linear differential equations (in the work of A. A. Bolibrukh)
Yu. S. Ilyashenko
73
Logarithmic equivalence of Welschinger and Gromov–Witten invariants
I. V. Itenberg, V. M. Kharlamov, E. I. Shustin
85
Analytic theory of difference equations with rational and elliptic coefficients and the Riemann–Hilbert problem
I. M. Krichever
111
A. A. Bolibrukh's works on multidimensional regular and Fuchsian systems
V. P. Leksin
151
Fourier–Laplace transform of irreducible regular differential systems on the Riemann sphere
C. Sabbah
161
Harmonic maps into homogeneous Riemannian manifolds: twistor approach
A. G. Sergeev
177

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Some questions on approximation of functions of several variables by Fourier sums in the space $L_2((a,b)^n;p(x))$
M. V. Abilov, G. A. Aigunov
201
Homotopy type of the complement of a coordinate subspace arrangement of codimension two
J. Grbić, S. Theriault
203
Cohomology of certain $\mathbb N$-graded Lie algebras
D. V. Millionshchikov, A. Fialowski
205

Mathematical Events
Reminiscences about Andrei Andreevich Bolibrukh
A. V. Chernavskii, V. P. Leksin, M. Butuzov, I. V. Vyugin, R. R. Gontsov, V. A. Poberezhnyi, Yu. S. Ilyashenko, A. G. Sergeev, S. P. Konovalov
207
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019